# SDR CALA2015072894164

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 100,172 hours, 15,702 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN MASK MANUAL DROP TEST MASK BOX DOORS AT 7HC, 8AB & 34KJ DID NOT OPEN IAW AMM 35-21-00 STEP 2E.  SEATS 7HC, 8AB ADJUSTED.  SEAT 34KJ CURRENTLY DF398.  DROP TEST GOOD ON 7HC & 8AB.
